# SDR USAA040713

- Difficulty date: September 11, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE-CHORD, .2500 INCH LONG, AFT CARGO DOOR, 3RD LOCK FASTENER FROM AFT END OF LOWER TEE CHORD.  REPLACED T-CORD ANGLE IAW SRM 52-30-02.
